The uniform convergence of fourier series in orthogonal polynomials
Matematičeskie zametki, Tome 5 (1969) no. 3, pp. 285-295
Cet article a éte moissonné depuis la source Math-Net.Ru
Bounds are obtained for the difference of partial sums of Fourier series for the functionf in two orthogonal systems, permitting a number of known results for Fourier–Chebyshev series to be carried over to Fourier series in certain systems of orthogonal polynomials.
@article{MZM_1969_5_3_a1,
author = {V. M. Badkov},
title = {The uniform convergence of fourier series in orthogonal polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {285--295},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_3_a1/}
}
V. M. Badkov. The uniform convergence of fourier series in orthogonal polynomials. Matematičeskie zametki, Tome 5 (1969) no. 3, pp. 285-295. http://geodesic.mathdoc.fr/item/MZM_1969_5_3_a1/